# SDR HNAA2023020200044

- Difficulty date: February 1, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 50,596 hours, 47,474 cycles
- System (JASC): 3150 · Central Warning
- Part: Not Entered
- Part number: NOTENTERED
- Condition: Not Entered
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  646     31-50  2908992  01FEB23  PHL  CLOSE
      NO TAKEOFF CONFIG MESSAGE WHEN THRUST LEVERS ADVANCE. PARKING BRAKE OFF AND PARKING BRAKE LIGHT IS ILLUMINATED. ABORTED TAKEOFF LESS THAN 20 KNOTS

FACT  01FEB23  12:14  PHL
            R/R PARKING BRAKE PRESS SWITCH IAW EMB MM 32-44-07 & R/R CANNON PLUG TO PARKING BRAKE PRESS SWITCH AS REQ'D. OPS CHECK LEAK CHECK GOOD AT THIS TIME.
